The main cause of the GERD, Erosive Esophagitis or related condition is mainly LOW acid levels, which cause intra-abdominal pressure increase, pushing the lower esophageal sphincter to open and allow gastric acid to enter the esophagus.
So, It is not even certain that she needs to continue taking the Dexilant since any amount of gastric acid, whether she have low levels or high levels, may still going to cause GERD symptoms- burning and pain in the esophagus.
Discuss this with her prescribing doctor, since Dexilant dual action formulation peaks at one hour and four hours respectively after application, yet it has produced no benefit after 3 days.
Dexilant is an acid reducing PPI drug , which will cause serious complications, should her gastric acid be already low!
All she needs to do to verify this is to do a Betaine HCL trial
(very inexpensive)l, as a test.
She follows the instructions on the label and if it helps and if she feels better, her acid levels are indeed LOW. Simple!
After a couple days, she'll know.
Please note that my suggestions are not intended as a substitute for medical advice.